Jump to content
Important Survey - Please Participate ×

feel disabled...


[bo...]

Recommended Posts

so I think I sleep 3-4 hrs but its not enough, my head hurts, my eyes sting and feel very weak... bc also have the dizziness, balance off, vertigo, vision issues... headaches...

 

I also take a low dose of celexa 5mg... the stupid DR. did a combo  of k  so I could talk an ssri

I hate my self for falling into this... it has taken me 1 year to get from 0.5 to 0.19

and its been a nightmare...

 

anyone tapered the ssri first? I was told from another source to taper that first to preserve sleep..

so now I'm paranoid  that its hindering my sleep idk anymore....

any help appreciated :'(

Link to comment
Share on other sites

It sounds to me like a bunch of it could be related to WD and not so much the lack of sleep?  3-4 hours was a great night for me during the thick of my WD experience.  Unfortunately the more you cut the more your symptoms might intensify? 

 

I would focus on getting off the drugs and not worry about your sleep.  Your body will get all the sleep it needs and "micro sleep" (periods of sleep you are unaware of where your brain rests or sleeps) will sustain you.  Almost all of us have been conditioned to believe that it must be 8 hours every night or something bad will happen to us.  That's simply not true.  The Rx drugs you are on temporarily alter your sleep architecture.  The good news is your body knows how to repair the damage.

 

Time is the healer.  After you are completely off, your symptoms will fade and sleep will return. However, it takes some time for most.  Ashton says 6-12 months.  Some take less time, some more.  But it's not all terrible the entire time and then you suddenly start sleeping a lot better overnight.  Sleep gradually gets better, but it is very UP and Down.  You might sleep well for a night or 2 or 3 or longer only to go back to very little sleep for a week or two.  But it all evens out in the end.

 

Sleep was my worst symptom.  If I made it through, you can too.

Link to comment
Share on other sites

Thank you... Im would be happy with 6hrs..  my body really aches if i don't sleep enough

yes i have other wd sxs as well... feel drunk and high, acid trip... everyday some days better than others

 

I know ssri can be activating ..  bad comb

hopeless today :-\

Link to comment
Share on other sites

×
×
  • Create New...